Boundary Value Problem for an Oblique Paraxial Model of Light Propagation

Marie Doumic-Jauffret 1
1 BANG - Nonlinear Analysis for Biology and Geophysical flows
LJLL - Laboratoire Jacques-Louis Lions, Inria Paris-Rocquencourt
Abstract : We study the Schrödinger equation which comes from the paraxial approximation of the Helmholtz equation in the case where the direction of propagation is tilted with respect to the boundary of the domain. This model has been proposed in (Doumic, Golse, Sentis, CRAS, 2003). Our primary interest here is in the boundary conditions successively in a half-plane, then in a quadrant of R2. The half-plane problem has been used in (Doumic, Duboc, Golse, Sentis, JCP, to appear) to build a numerical method, which has been introduced in the HERA plateform of CEA.
Document type :
Journal articles
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download
Contributor : Marie Doumic <>
Submitted on : Thursday, November 6, 2008 - 12:16:03 PM
Last modification on : Wednesday, May 15, 2019 - 3:41:13 AM
Long-term archiving on : Monday, June 7, 2010 - 10:47:00 PM


Files produced by the author(s)


  • HAL Id : hal-00337162, version 1
  • ARXIV : 0811.0941


Marie Doumic-Jauffret. Boundary Value Problem for an Oblique Paraxial Model of Light Propagation. Methods and Applications of Analysis, 2009, 16 (1), pp.119-138. ⟨hal-00337162⟩



Record views


Files downloads